# SDR HYIA20191106002

- Difficulty date: November 6, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N1376G
- Make and model: Cessna 402C
- Aircraft serial: C4020271
- Aircraft time: 39,072 hours, 39,190 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 512204124
- Condition: Corroded
- Location: Rt Wing
- Part time: 39,072 hours, 39,190 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE AN AREA OF CORROSION WAS IDENTIFIED ON THE RIGHT HAND LOWER AFT OUTBOARD SPAR CAP P/N: 5122041-24. THIS CORROSION IS LOCATED BETWEEN RIGHT WING STATIONS 223.21 AND 228.71, AND MEASURES 5.5 INCHES LONG BY .75 INCHES WIDE, AND HAS A MAX DEPTH OF .025 INCHES DEEP. THESE MEASUREMENTS ARE BEYOND THE REPAIRABLE LIMITS ALLOWED FOUND IN MEB 95-11R1. THIS CAP WILL BE REMOVED AND REPLACED WITH A NEW PART.
